# SDR UALA2010092003480

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 71,488 hours, 20,716 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 315N35001
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND DAMAGE TO NR1 ENG LT SIDE REVERSER SLEEVE.  DAMAGE MEASUREMENTS FALL WITHIN LIMITS OF SVC TIP.  COMPLIED WITH SVC TIP.  THRUST REV LOCKED OUT.  ACFT REMOVED FROM CAT III.  SLEEVE REPLACED IAW MM.  NEED TO ADJUST SPRING BUMPERS AND ACCOMPLISH AUTO-RESTOW, SYNC LOCK TEST. REACTIVATED NR 1 REVERSER.  ACP SPRING BUMPER ADJUSTMENT.  ACP SYNC LOCK TEST 6 AND OP CHECKS OK.  REINSTATED CATIII.  REVERSER OP CHECKS OK.
